On determinacy notions for the two dimensional moment problem

Konrad Schmüdgen Sektion Mathematik, Universität Leipzig

TBD mathscidoc:1701.332753

Arkiv for Matematik, 29, (1), 277-284, 1989.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{konrad1989on,
  title={On determinacy notions for the two dimensional moment problem},
  author={Konrad Schmüdgen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535721733562},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={277-284},
  year={1989},
}
Konrad Schmüdgen. On determinacy notions for the two dimensional moment problem. 1989. Vol. 29. In Arkiv for Matematik. pp.277-284. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535721733562.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved